Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
If you're trying to get high then 2 mgs should be OK to start off with, especially with your limited opiate exposure. You can always take more but you can't take less. The first time I took subs I used an 8 mg tablet and was sauced for hours. Read around here though and you'll get some good info about buprenorphine. There is a "ceiling effect" after 32 mg so it'd be pointless to take any more than that.
Just be careful with subs as you would with any opiate. Withdrawals are a bitch and with the long half-life of suboxone, you're looking at closer to a couple weeks of agony rather than a couple days. Have fun but be smart.
I'm guessing that you have little to no opiate tolerance, correct? If so, I would personally suggest starting lower...as in .05mg - 1mg or so. Bupe is very much a 'less is more' drug.
Better safe than sorry, over-doses are not necessarily fatal but they will make for a very unpleasant experience
You can always add, but once its in you can't take it out quite so easily!
Bupe is not the most euphoric or recreational of the opioids, so I'm not sure what you are expecting...be prepared for nausea as that is a common thing. The (ab)use potential for bupe really is quite low, as in most people find that once you have even the slightest tolerance to it, it will generally cease giving any euphoria or lift.
Do be careful, ok? Bupe has a mighty sting in its tail, and an addiction to it is honestly the last thing you want.
It has a hellishly long half life, so bear that in mind when redosing too.
Buprenorphine is ridiculously potent. Consider that an IV Heroin addict can take 2mg to be not dopesick & function...for "recreation", a dose of .25mg to .5mg (that's an eighth to a quarter of those 2mg tablets) should be MORE than good for someone who doesn't have a high opioid tolerance.
Bupe is also available in a tablet called Temegesic, and the doses are .2mg & .4mg and they're given for pain. Seriously, START LOW. These last a loooong time, so if you go too high & become dysphoric (opposite of euphoric), you'll feel this way for 24 hours or more, complete with nausea & vomiting & a violent headache. Not fun!
Bupe can take up to 3 hours to get to full effect, so don't redose too soon thinking that it's not working!!
Buprenorphine (Temegesic/Subutex/Suboxone) isn't exceptionally recreational. It's not very euphoric & the line between "good" & "way too much" can be hard to see. Plus the fact that it takes so long to get to a full "high"...meh. It's just not a good drug for recreation.
Anyway, please be careful! It can be very difficult to reverse an overdose, because the bupe is stronger than the Narcan they use to treat overdoses; plus Narcan wears off after 90 minutes & bupe can be active for well over 24 hours! Seriously, err on the side of "too little" & then try taking a bit more next time, if it wasn't enough. Don't redose, just wait until the next time.
Good advice on this thread. Bupe is powerful ass stuff. AND it's not particularly fun recreationally ... although a relatively opioid-naive person can have SOME fun on it, you have to be really careful with dosing because over-doing it will make you feel like crap. And it is, HIGHLY addictive stuff. If you're thinking it's 'less addictive' just because they use it to 'treat addiction' ... do NOT be fooled. Methadone is used that way, and it's FAR more physically addictive than the stuff people were taking before they messed with Methadone. Bupe is mostly the same way.
Honestly, you're better off playing around with vikes or percs or something if you wanna totally fuck up your li ... errr ... mess around with opioids for kicks.
A quarter of a sublingual 2mg tablet would be a MUCH better starting point.
If 1mg ends up being too strong for you, it will be a VERY difficult 12-36 hours, believe me!
Honestly, they give people 0.2mg for pain! 0.5mg (a quarter of a 2mg tablet) is good to start with; take another quarter after 1.5 hours if more is needed.
It's not very recreational. It's not awesomely euphoric like oxycodone or codeine. There might be a nice feeling in the body, like you can go get all the housework done or something. Perhaps feeling creative & working on art projects.
Oh, btw, you're not likely to sleep. People with low tolerances to opioids tend to have trouble sleeping (even if they're nodding out, oddly enough). I have a friend that takes 5mg of methadone when she wants/needs to stay up all night to work on a project.
Well as it happens, I did take a quarter pill to start with then took the other quarters over the rest of the evening, so 2mg gradually,
I felt happy, light and floaty and very euphoric. As a chbilling out drug this shit is da bomb!
Yeah, if your system is really pure, opioid-wise, if you dose it just right (usually means very little, as mentioned above) you can catch a nice little buzz off buprenorphine.
HOWEVER ... it's also VERY friggin addictive relative to the buzz you catch off it. It's bang-for-buck is terrible in this regard. That's why people 'in the know' will try to dissuade folks from messing with subs for kicks.
Honestly, too late now, but ... you'd be much better off taking a few hydro's or oc or the like if you're a recreational user. Subs are just really not something to take lightly, man. It's serious shit.
I'd guess that, not the NEXT day, but two days later ... you probably weren't feeling altogether well, were you? Probably found that the notion of re-trying that little sub experiment very soon was infecting your thought processes, wasn't it? And then, when you crack and try it again a few days later, you'll need twice as much to feel half as good, then two days later ... whoa, Nellie ... will you feel like shit. And that's how it starts, man ... trust me, that's how my last go-round with opioids started, so I know from whence I speak
And you're sitting on 28 pills ... you best watch the hell out, brother. That's all I got to say on this ... I'd dip into that stash NO MORE than once every two weeks, preferably once a month. Actually, preferably ... I'd get rid of 'em if I were you. While you still can ...
I would definitely listen to the advice given here. Even with s healthy tolerance, the first time swim took suboxone, it caused moderate to severe nausea FOR HOURS. A lot of people ruin Suboxone for themselves by dosing improperly. They will end up throwing up all day. The biggest thing remember is that you can always take more but you can't take less once you've over done it. Being sublingual, even throwing up does nothing to purge it from your system. If used correctly, Suboxone cause provide nice euphoria for the occasional recreational user, as well as long term relief for PM patients with some of the nasty side effects if other strong pain killers (most notably, tolerance doesn't sky rocket as fast). One last thing I would suggest, is to write a note saying that swiy is on suboxone and keep it in swiy's wallet. I say this because if, god forbid, swiy was is a car wreck (or some other traumatic injury), doctors would have to adjust what dose of pain killers swiy will get. It is a long shot, but better safe than sorry.
Swim took suboxone for the first time 5 years ago, a quarter piece off a 8 mg pill rocked Swim for hours and hours and hours, but never puked. Swims friend still continues to use Suboxone(swim is prepping a line to rail right now). The first time Swim puked off subs was probably the 4th time Swim did it, it was the night his 2 pals "M" and "T" wanted to see what the rave is about. They both puked followed by Swim, they were experiencing Euphoria and extreme mellowness for 5-8 hours, off a quarter piece still. 5 years later Swim is still on subs, still keeping his dose low, I would recommend browsing this site for more info, subs are highly addictive, take it from me and the people on here.
My dog has been on suboxone 8mg 2x daily. He was a heavy heroin and oxy addict, suboxone helped him tremendously, better than methadone because of the ceiling effect. The first time he took an 8mg sub he was relieved of WDs in 20 mins and he felt a minuscule buzz.
So yeah, start off low mg wise. 1-2mg should get SWIY where he needs to be. Never take any opioids/opiates like heroin, morphine, oxycodone etc right BEFORE SWIY ingests suboxone, SWIY will go into precipitated withdrawal, an utter disaster.